# SDR FDEA200905021492

- Difficulty date: May 2, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 55,704 hours, 12,837 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB72642
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE LOWER WING DOUBLER BELOW NR 1 SPOILER ACTUATOR AREA FOUND WITH SEVERAL AREA CORROSION.  COMPLIED WITH EA 1-5710-127841.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV. 107.
